# SDR SWAA2023042621276

- Difficulty date: March 27, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE (FWD EDGE) AT RBL 52; WL 208;<FOUND TO BE OUT OF LIMITS; IAW SRM 53-70-51-1A-1 TRIMMED OUT DAMAGE UPPER CHORD OF THE FLOOR BEAM BS 947 RBL60 TO LBL39 PER SRM 53-70-51-2R-5 PAR. 4 C. FLAP PEENED CUT EDGE AREA PER SRM 53-70-51-2R-5 PAR. 4 C. (3); SOPM 20-10-03. USING TOOL ID: E8288 S/N: K3 DUE DATE: 10/2023; FABRICATED REPAIR PARTS:LOCATED HOLES; DRILLED; DEBURRED; FLAP PEEN CUT OUT EDGES OF THE REPAIR PART [1] T-CHORD; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-70-51-2R-5 STEP 4.E.(1)(3);G;I; AND J. INSTALLED 100% TEMP. AND PERMANENT FASTENER WITHIN SEALANT SQUEEZE-OUT TIME BMS-5-95 TYP 1 C20 USED APPLIED AT 04-APR-2023 21:30 UTC I.A.W SOPM 20-50-19 AND SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L; FABRICATED ITEM 4 FILLER(5EA) FROM 7075-T6 0.125' LOT#1469335-1; APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K. INSTALLED REPAIR PARTS ITEM 1 T-CHORD(1EA); ITEM 2 ANGLES (2EA) ;ITEM 3 STRAP (2EA) ITEM 4 SHIMS(5EA) ON BS947 LBL46-RBL58.8 WL208 EXCEPT AREAS COMMON TO INTERCOSTAL AND T-CHORD ALL I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.2. PAR 4.L;[24] LOCATED AND DRILLED NEW ITEM 5 CLIPS (4EA) OBTAINED FROM COSTUMER P/N 147A5665U1(2EA) AND 147A5665U2(1EA) AND 147A5665U3 I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K OK TO INSTALL.; LOCATED AND DRILLED NEW ITEM 5 CLIPS (2EA) OBTAINED FROM COSTUMER P/N 147A5665U6(1EA) AND 147A5665U8(1EA) I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K
